# SDR 99ZZZX1989

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Mismanufactured
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NATIONAL VENDOR SUPPLIED A NEW FACTORY IO520 CYLINDER.  INSPECTION OF CARTON, NO SIGNS OF DAMAGE.  INSPECTION OF CYLINDER SHOWS WHAT APPEARS TO BE A HAMMER BLOW TO THE INTAKE ROCKER BOSS MAKING A NEW CYLINDER SCRAP.  VENDOR SUPPLIED ANOTHER NEW CYLINDER AND INSPECTION SHOWED ROCKER ARMS WOULD NOT FIT INTO THE BOSSES.  UNFINISHED WORK.  VENDOR SUPPLIED A 3RD CYLINDER - (NEW).
